International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 137

Research Paper | Mathematics | Iraq | Volume 7 Issue 1, January 2018


R-Annihilator - Hollow Modules

Hala K. Al-Hurmuzy


Abstract: Let R be an associative ring with identity and let M be a unitary left R- module. We call a non-zero module M, R-annihilator hollow module if every proper submodule of M is R-annihilatorsmall submodule of M. . The sum A_M of all such submodules of M contains the Jacobson radical J (M) and the singular submodule Z (M). When M is finitly generated and faithful, we study A_M and K_M in this paper. Conditions when A_M is R-annihilator-small and K_M= A_ (M), J (M) A_Mand Z (M) A_M are given.


Keywords: hollow modules, annihilators, R-annihilator- hollow modules


Edition: Volume 7 Issue 1, January 2018,


Pages: 400 - 402


How to Cite this Article?

Hala K. Al-Hurmuzy, "R-Annihilator - Hollow Modules", International Journal of Science and Research (IJSR), Volume 7 Issue 1, January 2018, pp. 400-402, https://www.ijsr.net/get_abstract.php?paper_id=ART20178614

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'hollow'

Downloads: 99

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1918 - 1919

FI-Semihollow and FI- Semilifting Modules

Dr. Sahira M. Yaseen | Layla H. Helal

Share this Article

Downloads: 128

Research Paper, Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 955 - 958

Semiannihilator Small Submodules

Sahira M. Yaseen [2]

Share this Article


Top